# SDR 07FDEA02364

- Difficulty date: July 3, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY SKIN STRINGER IS CORRODED BS 720F 17, STR  27L, WL 149 (MKD).  REMOVED CORROSION, MEASURED MATERIAL LOSS OUT OF LIMITS, VERIFIED REPAIR MATERIAL.  FABRICATED NEW PARTS REF SRM 53-10-3 FIG 1, TREATED AND PRIMED REF SRM 51-10-2 PG 2.  INSTALLED REPAIR PARTS REF SRM 51-30-2 PG 2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
